# SDR QXEA2021033000162

- Difficulty date: March 26, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 22,937 hours, 24,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210117
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 16 FROM FSX670.00-X783.00,Y9.250 IS CORRODED. SEAT RAIL 16 FROM FSX 670.00 X 78300 Y9.250 BLENDED BEYOND LIMITS, REPLACE SEAT RAIL IAW SRM 51-42-05-02, 51-41-05-00, 51-41-15-02 AND 51-40-07-02.
